# SDR IPXA11669791

- Difficulty date: October 13, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 41,596 hours, 13,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 54976
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, EMERGENCY LIGHTS DID NOT STAY FOR 15 MINUTES.  EMERGENCY LIGHTS BATTERY PACK REPLACED AND OPS TEST CARRIED OUT NORMAL. REF AMM 33-51-07.
